# SDR SWAA2020052078500

- Difficulty date: May 14, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 44,939 hours, 22,627 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS COMMON TO M1675 DO NOT ILLUMINATE DURING TEST SWITCH OPERATION. / REMOVED; INSTALLED; & PERFORMED A GOOD INSTALLATION TEST OF M1675 BATTERY PACK PER AMM 33-51-06-960-805
